# SDR CALA2025090508485

- Difficulty date: September 3, 2025
- Submitted: September 5, 2025
- Operation: Air carrier
- Aircraft: N76502
- Make and model: Boeing 737824
- Aircraft serial: 31603
- Aircraft time: 58,884 hours, 22,260 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: No Discrepancy
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SLIDE AT DOOR 1R BULGES OUT OF PACK BUSTLE. VISUAL INSPECTION OF SLIDE FOUND NO FAULTS REF AMM 25-66-01 OK FOR SVC.
